Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking medication for anemia, eating healthy. Reason for acne like bumps on chest?

i already went to the doctor and got my blood taken for a check for anemia ,got medication . so my question is my doctor didn t say i had any OTHER problems, but i get these not painful or bad but red acne kinda bumps around my chest ,especially the left one but they dissappear after a while turning into dark lines and part of my skin like they were always there. i have not done anything new in my life or eaten things that may cause anything, ive always been healthy, shower a lot so what do u think this is, im 18 yrs.
Asked On : Thu, 24 May 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi Maryan ,Acne may occur beside face at back ,upper chest ,upper part of arms some times at hip area also, take care of it by frequent washing of affected parts ,don't apply oily creams and oil etc. consult your dermatologist ,he/she will prescribe you some ointments ,that would be very effective in your case .
so don't get dis hearted as acne has no relation with food ,It is a common problem in your age .

Dr Prakash Roy
Answered: Thu, 31 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
HI...dear mary..,
Thanks for choosing HCM..,
According to Ur symptomatology..,
U have ACNE VULGARIS of body..,
So go forthis treatmet..,
1) Washing that area by using FASH BAR...,
2) Tab Isotretinoin 20 mg for 2 months..,
3) Topical application of Benzoyl peroxide 5% (Persol 5%-Wallace).,
4) Take plenty of fresh vegetablesand fruits..,
Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor